# SDR REXA2012021000215

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9181
- Aircraft time: 9,402 hours, 6,814 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MASTER WARNING MANUAL GEAR EXTENSION REQUIRED.  REMOVED AND REPLACED SELECTOR VALVE IAW AMM 32-32-10.  MANUAL GEAR EXT C/W IAW CRJ 900 AMM 32-30-00, OPS CHECK GOOD.  OK FOR SVC.
